# SDR P5CA9600618

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION UPPER DECK FLOOR BEAM LOWER T-SECTION OF FALSE BEAM JUST OUTBOARD OF CIRCULAR STAIR CUTOUT STR 460 RBL 0 TO RBL 30.  CORROSION REMOVED PER BOEING SRM 51-10-01  WITHIN LIMITS AND PROTECTED PER 51-10-02.
